# SDR RAIA2010111510

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 15,577 hours, 14,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FLIGHT CREW GOT A LAV SMOKE INDICATION.  FLIGHT CREW CHECKED LAV AND FOUND NO SMOKE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE SMOKE DETECTION PANEL.  SYSTEM OPS CHECKED GOOD.
